# SDR DALA2019041002377

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 80,908 hours, 21,783 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR WILL NOT LATCH CLOSED. INSTALL SLIDE PIN IN R1 DOOR IAW AMM 52-11-00,   REMOVED R1 DOOR SLIDE FOR INSPECTION OF DOOR,OK TO INSTALL R1 DOOR SLIDE REINSTALLED SLIDE PER B757 AMM 25-66-00 AND REMOVED PIN, REMOVED FOD FOUND IN DOOR STOP.
